# SDR 2023F00311

- Difficulty date: October 18, 2023
- Submitted: October 20, 2023
- Operation: General aviation
- Aircraft: N452MH
- Make and model: Bolkms BK117C2
- Aircraft serial: 9122
- Aircraft time: 9,825 hours, 43,362 cycles
- System (JASC): 6420 · Tail Rotor Head
- Part: Spherical Bearin
- Part number: 1053170023
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: CL
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: A, D

## Discrepancy

ON DEPARTURE AND CLIMB OUT, THE PILOT NOTICED A VIBRATION IN THE T/R PEDALS THAT WOULD INCREASE WITH POWER WAS INCREASES.  HE RETURNED TO THE AIRPORT AND LANDED UNEVENTFULLY.  MAINTENANCE FOUND THE T/R TEETERING BEARINGS WERE WORN EXCESSIVELY.
